# SDR ASOA20130215083

- Difficulty date: February 16, 2013
- Submitted: February 16, 2013
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 30,595 hours, 23,093 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Angle
- Part number: 14525369603
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK SHEAR CLIP AT FRM 68 CORRODED AT CARGO DOOR CUTOUT.  MX R & R SHEAR CLIP AT FRM 68 AT CARGO DOOR LOWER CUTOUT IAW SRM 51-40-02 AND EC5330-01458.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
